Dirichlet series for finite combinatorial rank dynamics

Everest, G, Miles, R, Stevens, S and Ward, T (2010) Dirichlet series for finite combinatorial rank dynamics. Transactions of the American Mathematical Society, 362 (1). pp. 199-227. ISSN 0002-9947

[thumbnail of dirichlet.pdf]
PDF (dirichlet.pdf)
Download (344kB) | Preview


We introduce a class of group endomorphisms - those of finite combinatorial rank - exhibiting slow orbit growth. An associated Dirichlet series is used to obtain an exact orbit counting formula, and in the connected case this series is shown to have a closed rational form. Analytic properties of the Dirichlet series are related to orbit-growth asymptotics: depending on the location of the abscissa of convergence and the degree of the pole there, various orbit-growth asymptotics are found, all of which are polynomially bounded.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Number Theory (former - to 2017)
Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:44
Last Modified: 16 May 2023 00:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/21081
DOI: 10.1090/S0002-9947-09-04962-9


Downloads per month over past year

Actions (login required)

View Item View Item